# SDR AWXA0001580

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6571902335
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MID FLAP I/B RIB CHAFED.  CUT OUT DAMAGED AREA; CUT, FITTED, DRILLED AND INSTALLED REPAIR FILLER, PLATE AND DOUBLER IAW B737-200 SRM 51-30-2 PG 2, 3, 8, 9, 13 & 14 AND 57-50-4 PG 8 & 9 FIG 4.
